# SDR IPXA2017032915651

- Difficulty date: March 13, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01122
- Condition: Cracked
- Location: R3 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LOWER AFT WEB ON THE R3 DOOR FRAME CRACKED, UPPER AFT SIDE.  REPAIRED THE DOOR FRAME IAW SRM 53-40-15, REPAIR 3, FIG 201.  MAJOR.
